# SDR FDEA201405261191

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,338 hours, 16,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND POSSIBLE CRACK ON LT WING AT FUELING PANEL FWD INBD CORNER.  CONFIRMED CRACK BY HFEC INSPECTION IAW NDTSPM PT 6.  TRIMED OUT CRACK AREA IAW SRM 57-40-02 REPAIR 7 FIG 202.  PERFORMED HFEC OF DAMAGE CUT OUT IAW NTSPM  06-10-01.001. INSTALLED DOUBLER & FILLER IAW SRM 57-40-02 REPAIR 7 FIG 202 & EA 1-5710-T0308358 PT 1 FOR  ALTERNATE FASTENERS.  PAINTED REPAIR IAW SRM 51-21-02.
